# SDR IPXA2021102875404

- Difficulty date: October 18, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,624 hours, 14,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB74064
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CRT WING UPPER FORWARD SKIN HAS CORROSION BETWEEN STA.XORS 212 AND XORS 216 STRINGER 16.REPAIRED CORRODED RT WING UPPER SKIN IAW SRM 57-00-01 FIG. 1 AND 51-30-00 (MINOR).
